# SDR SCNA20231205250

- Difficulty date: November 13, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,659 hours, 23,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST LIGHTS INTERIOR AND EXTERIOR, CHARGER BATTERY AND BATTERY EMERGENCY LIGHTS POS L1 WERE FOUND INOPERATIVE.  CHARGER BATTERY PACK POS L1 WAS REPLACED PER B737/800 AMM 33-51-06-960-805 SATISFACTORY TEST.
